Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Small red raised dots all over the body, no itch. Taken amoxicillin for strep. What is this ?

about an hour ago i noticed small red dots all over my body from my feet to my head. They have no itch and are slitty raised. I just got over strep throat and was on a amoxicillin . To my knowledge I am not allergic to anything. I did not have them when I woke up and I have done nothing out of the ordinary. What my these be?
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
how many days you have taken the antibiotic and these spots appeared after how many days of the illnes? or spots appeared during or after fever was subsided?did you come accross someone having measeles or any other skin disease,and in childhood did you have this ?your symptoms and signs appeared to be allergic rashes and to be safer side please see your GP or some Skin specialist for advise.
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor